# SDR SWAA040852

- Difficulty date: March 21, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 56,884 hours, 42,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT FWD EEPLS TRACK LOOSE.  RESECURED EEPLS TRACK PER MM.
